## aday together

## Conference Schedule

9:00-9:10	Arrival and Registration	Page No.
9:10-9:30	Welcome and Introduction	
9:30-10:10	Session 1: Why we drift apart Identifying the things that threaten your marriage	7
10:10-10:40	Morning Tea (30 minutes)	
10:40-11:20	<b>Session 2: How we grow together</b> Discovering God's purpose and plan for your mar	13 riage
11:20-12:00	Application Project (40 minutes)	18
12:00-1:00	Lunch (60 minutes)	
1:00-1:40	Session 3: Growing through conflict Learning to resolve conflict in a healthy way	21
1:40-2:20	Application Project (40 minutes)	28
2:20-3:00	Session 4: Keeping the spark alive How to enjoy a mutually fulfilling sex life	31
3:00-3:40	Application Project (40 minutes)	36
3:40-4:30	Session 5: Leaving a legacy	39

Power to Change

PO Box 565 Mulgrave VIC 3170

Phone: 03 9014 7590

Email: ADayTogether@powertochange.org.au

Web: families.powertochange.org.au